I woke up and my sugar level is 196 how do I bring it down?

6 Answers

Relevance
  • 6 months ago

    When symptoms of hypoglycemia do appear and are not due to a specific disease, they may be minimized, or may even be prevented from recurring, by a carefully regulated diet that is lower in carbohydrates and higher in proteins.

    The following suggestions that have been offered by some nutritionists may be helpful:

    (1) Where possible, cut down on processed foods, such as white sugar and white flour.

    (2) Use foods that have the least amount of chemical additives such as artificial food colors and preservatives.

    (3) When possible, eat mainly foods that spoil because of not having added preservatives, foods such as fresh fruits and vegetables. (Of course, eat them before they spoil!) And use a wide variety of vegetables, raw, or cooked in a way that keeps in most of the nutrition.

    (4) When you do use frozen foods, use the fluid released in thawing, as it often has nutritional value.

    (5) Avoid a heavy, steady intake of “junk” foods, such as candies and soft drinks. When you can do so, substitute natural sweets and fruit juices.

    (6) Exercise regularly, taking into consideration your age and general health.

    • Diane A
      Lv 7
      6 months agoReport

      this is hyperglycemia not hypo

    • Log in to reply to the answers
  • 6 months ago

    Stop eating carbohydrates, or reduce your intake.

    • Log in to reply to the answers
  • 6 months ago

    drink water and eat some cheese

    • Log in to reply to the answers
  • k w
    Lv 7
    6 months ago

    there are many ways to choose from [ archive.earthclinic.com/cures/lower-blood-sugar-herbal-remedies4.html ]

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Bill
    Lv 7
    6 months ago

    If you are on any diabetic medication, take it Go for a walk or ride a bike.

    • Log in to reply to the answers
  • 6 months ago

    Exercise, take your medications, or take an insulin shot.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.